# SDR SWAA2021100508835

- Difficulty date: August 18, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT #6 T/E WEDGE TOP SURFACE I/B CORNER HAS CORROSION. ; / [01] REMOVED CORROSION AT R/WING #6 SLAT UPPER SURFACE I/B CORNER AS REFERENCE B737-700 SRM 51-10-02-0G-0; [02] CERTIFIED; [03] VERIFIED CORROSION REMOVAL; [04] PERFORMED UT THICKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC 172139. CALIB DUE 4-1-22. MINNI THICK 0.018'.; [05] AFTER UT THICKNESS INSP. FOUND REWORKED AREA WIHING LIMITS AS REFERENCE B737-700 SRM 57-42-01-1A-1 STEP 4.B.2 FIGURE 105 ORIGINAL MAT.020' MATERIAL REMOVED.002' MATERIAL REMAINING .018'; [06] VERIFIED LIMITS; [07] OK TO ALODINE AND PRIME & TOP COAT; [08] TREATED; PRIMED AND TOP COATED REWORKED AREA AS REFERENCE B737-700 SRM 51-20-01-0G-0; AMM 51-21-72-370-804 AND AMM 51-21-73-370-803; [09] VERIFIED STEP # 8
